# SDR HEEA0015952

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Pump Assy
- Part number: 23039794
- Condition: Mismanufactured
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  DEEP CASTING FLAWS BEYOND SERVICEABLE LIMITS IN OIL PUMP ASSY SCAVENGE PORT.
